# SDR 06FDEA0280

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 80,219 hours, 32,618 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulator
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O AIR SYS 2 OFF WITH FLICKERING MANIFOLD FAIL LIGHT.  POWER BACK FOR DESCENT AND FLICKERING MANIFOLD LIGHT WENT AWAY.  ACN RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02 NR 2 MANIFOLD FAIL DETECTION LOOP INOP.  DO NOT PRESSURIZE PNEUMATIC SYS NR 2 EXCEPT FOR ENG START.  T/S IAW FIM FAULT CODE 36-23-09.  AT MFDC CONNECTOR PIN -E- TO GRD SHOWS 128 OHMS.  FOUND LOOPS D1-28B AND D1-28 CONN HAD LOOSE INSULATOR CAUSING SHORT.  REPOSITIONED INSULATOR, STRAIGHTEN PIN.  SYSTEM RESISTANCE OPEN ON PINS E, F AND -X- OF MFDC CONN AIU 2 RTS PASSED IAW MM 31-43-02.  REMOVED AND REPLACED LOOP D1-28B PER MD10 AMM 36-23-02-4.  TEST OF NR 2 ENG PNEU SYSTEM MM 36-00-03-5.  TEST CHECKED GOOD.
